# SDR ASAA1159883

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 1,269 hours, 383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER PACK LIGHT RIGHT SIDE ILLUMINATES ON RECALL.  NR 2 PACK ZONE TEMP CONTROLLER LOGGED TCV FAULT.  ACCOMPLISHED CONTROLLER BITE & VERIFY WITH NO FURTHER DISCREPANCIES PER 21 62 TASK 801.
